advertisement
Question
Posted by: Confused | 2011/10/04

Confused 2

My internist referred me to this psychiatrist because I started to feel dissy all the time and hyperventilate and an overall feeling of tiredness and weakness and my heart was running away, and my ears was ringing from time to time. He tested everything, like a heart sonar, " EKG" , a MR scan and couldn''t find anything wrong with me. Then he assumed that I have anxiety due to my illness and I struggled to become healthy again as I''m get the above feelings as it come and go. My psychiatrist feels that I have severe anxiety. According to her she treats me with Cymgen for the body aches that I experienced due to the axiety (in my neck, shoulder- and back muscles). She also prescribed Purblocka to me because when I started the Cymgen I was feeling jumpy and my heart was pounding again. According to her it was to regulate my heart beat. I then don''t understand because I have very low blood pressure - so if I''m using Purblocka, it''s going to lower by blood pressure even more - that''s why I''m sometimes so tired???

Now that I have switched Serlife to the mornings the past 2 days, I experience headaches and chest pains. I decided that I''m going to use it again in the evenings.
I''m worrying now after you have described all these things like schizoprenia and high blood pressure etc.
Do you suggest that I should see another psychiatrist - should my GP refer me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

As to the psychologist you saw, (a) it depends on which methods were used - whereas there's a pile of good evidence that proper CBT DOES help, the more old-fashioned wishy-washy chat about the past, doesn't help.
Your GP could refer you to another psych for a second opinion ; ethically, any health professional should accept that you have a right to seek a second opinion, and help you to do so.
When I remarked that one of your meds, for instance, is for treating schizophrenia, that is its proper and widely accepted use. That doesn't mean that anyone actually thinks you have schizophrenia - any doc might choose to try its effects on you for some other reason.
I just didn't and still don't understand the rationale for this odd combination of meds, though any doc prescribing such an unorthodox combination would surely explain it to you properly. the reasoning behind it, drug side=effects and potential interations, and so on.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: cybershrink | 2011/10/05

As to the psychologist you saw, (a) it depends on which methods were used - whereas there's a pile of good evidence that proper CBT DOES help, the more old-fashioned wishy-washy chat about the past, doesn't help.
Your GP could refer you to another psych for a second opinion ; ethically, any health professional should accept that you have a right to seek a second opinion, and help you to do so.
When I remarked that one of your meds, for instance, is for treating schizophrenia, that is its proper and widely accepted use. That doesn't mean that anyone actually thinks you have schizophrenia - any doc might choose to try its effects on you for some other reason.
I just didn't and still don't understand the rationale for this odd combination of meds, though any doc prescribing such an unorthodox combination would surely explain it to you properly. the reasoning behind it, drug side=effects and potential interations, and so on.

Reply to cybershrink
Posted by: Confused | 2011/10/04

I did see a psychologist who saw me several times to treat the anxiety, but it didn''t feel like it helped me.

Reply to Confused
Posted by: Confused | 2011/10/04

Sorry my heading should actually be the above mentioned subject.

Reply to Confused

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement